# SDR CA111214016

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CRUISE, IT APPEARS THAT THE CABIN CREW SAW FIRE OUT OF THE NR 1 ENGINE AND REPORTED IT TO THE PILOT WHO SHUTDOWN AND SECURED THE ENGINE BEFORE DISCHARGING THE FIRE BOTTLES.  THE CREW PERFORMED A SINGLE ENGINE LANDING WITHOUT FURTHER PROBLEMS.
